タカハギ エイイチロウ   TAKAHAGI Eiichiro
  高萩 栄一郎
   所属   専修大学  商学部
   職種   教授
言語種別 英語
発行・発表の年月 2003/02
形態種別 研究論文(学術雑誌)
標題 Fuzzy three-valued switching functions using Choquet integral
執筆形態 単著
掲載誌名 Journal of Advanced Computational Intelligence and Intelligent Informatics
巻・号・頁 7(1),pp.47-52
総ページ数 6
概要 Fuzzy three-valued switching functions have true, false and unknown inputs and outputs values. The functions are calculated by Choquet integral whose fuzzy measure values' are assigned from normal three-va]ued switching functions. The functions are extension of normal three-valued functions and satisfy the monotonicity with respect to vagueness.
ISSN 1343-0130